# SDR FDEA2019121303215

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/H WING I/B MAIN FLAP 6" FROM T/E, 9" O/B OF AFT FLAP UPPER PUSH ROD FITTING, LOWER SURFACE. REPAIRED PUNCTURE TO FLAP IAW SRM 51-70-10-2R REPAIR 4 AND SRM 51-70-03-0G  AND   FEDEX EA #F-5750-T0351164
